# SDR CA050307011

- Difficulty date: March 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 881 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Overheated
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHEATED WIRES ON TB-10 WERE REPAIRED THIS WAS DUE TO LOOSE NUT ON MAIN POWER FEED.
